EconPapers    
Economics at your fingertips  
 

The exact distribution of exogenous variable coefficient estimators

Peter Phillips

Journal of Econometrics, 1984, vol. 26, issue 3, 387-398

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(84)90028-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The Exact Distribution of Exogenous Variable Coefficient Estimators (1983) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:26:y:1984:i:3:p:387-398

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:econom:v:26:y:1984:i:3:p:387-398